JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Some New Generalized Di erence Statistically Convergen Sequence Spaces De ned by a Sequence of Orlicz Function
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 3,  2010, pp.389-397
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.3.389
 Title & Authors
On Some New Generalized Di erence Statistically Convergen Sequence Spaces De ned by a Sequence of Orlicz Function
Bekt, Cigdem Asma; Atici, Gulcan;
  PDF(new window)
 Abstract
In this paper we introduce the new generalized difference sequence space (, M,p,q,s), (,M,p,q,s), (,M,p,q,s), m(,M,p,q,s) and (,M,p,q,s) defined over a seminormed sequence space (X,q). We study some of it properties, like completeness, solidity, symmetricity etc. We obtain some relations between these spaces as well as prove some inclusion result.
 Keywords
Difference sequence spaces;statistical convergence;seminorm;
 Language
English
 Cited by
 References
1.
Altin, Y., Et, M and Tripathy, B. C. The sequence space $\left|\overline{N}_p\right|$ (M, r, q, s) on seminormed spaces, Appl. Math. Comp., 154(2004),423-430. crossref(new window)

2.
Connor, J. S. The statistical and strong p-Ces'aro convergence of sequences, Analysis, 8(1988), 47-63.

3.
Et, M. and Colak, R. On some generalized difference sequence spaces, Soochow J. Math., 21(1995), 377-386.

4.
Et, M. and Esi, A. On Kothe-Toeplitz duals of generalized difference sequence spaces, Bull Malaysian Math. Sc. Soc., 23(2)(2000), 25-32.

5.
Et, M. and Nuray, F. $\Delta^m$-statistical convergence, Indian J. Pure Appl. Math., 32(6)(2001), 961-969.

6.
Et, M., Altinok, H. and Altin, Y. On some generalized sequence spaces, Appl. Math. Comp., 154(2004), 167-173. crossref(new window)

7.
Et, M., Altin, Y., Choudhary, B. and Tripathy, B.C. On some classes of sequences defined by sequences of Orlicz functions, Math. Inequalities and Appl., 9(2)(2006), 335-342.

8.
Fast, H. Sur la convergence statistique, Colloq. Math., 2(1951), 241-244.

9.
Fridy, J. A. On statistical convergence, Analysis, 5(1985), 301-313.

10.
Kamthan, P. K. and Gupta, M. Sequence Spaces and Series, Marcel Dekkar Inc. New York, 1981.

11.
Kizmaz, H. On certain sequence spaces, Canad. Math.Bull., 24(1981), 169-176. crossref(new window)

12.
Lindenstrauss, J. and Tzafriri L. On Orlicz sequence spaces, Israel J. Math., 10(1971), 379-390. crossref(new window)

13.
Maddox, I. J. Sequence spaces defined by a modulus, Math. Proc. Camb. Phil. Soc., 104(1988), 141-145. crossref(new window)

14.
Nakano, H. Concave modulars, J. Math. Soc. Japan, 5(1953), 29-49. crossref(new window)

15.
Rath, D. and Tripathy, B.C. Matrix maps on sequence spaces associated with sets of integers, Indian J. Pure Appl. Math., 27(2)(1996), 197-206.

16.
Ruckle, W. H. FK spaces in which the sequences of coordinate vectors is bounded, Canad. Jour. Math., 25(1973), 973-978. crossref(new window)

17.
Salat, T. On statistically convergent sequences of real numbers, Mathematica Slovaca, 2(1980), 139-150.

18.
Tripathy, B. C. and Sen, M. On generalized statistically convergent sequence spaces, Indian J. Pure Appl. Math., 32(11)(2001), 1689-1694.

19.
Tripathy, B. C. Generalized difference paranormed statistically convergent sequences defined by Orlicz functions in a locally convex space, Soochow J. Math., 30(4)(2004), 431-446.

20.
Tripathy, B. C. Matrix transformations between some classes of sequences, J. Math. Anal. Appl., 206(1997), 448-450. crossref(new window)

21.
Tripathy, B. C. On generalized difference paranormed statistically convergent sequences, Indian J. Pure and Appl. Math., 35(5) (2004), 655-663.

22.
Tripathy, B. C. and Mahanta, S. On a class of generalized lacunary difference sequence spaces defined by Orlicz function, Acta Math. Applicata Sinica, 20(2) (2004), 231-238. crossref(new window)

23.
Tripathy, B. C. and Sen, M. Characterization of some matrix classes involving paranormed sequence spaces, Tamkang J. Math., 37(2)(2006), 155-162.

24.
Tripathy, B. C., Altin, Y. and Et, M. Generalized difference sequences spaces on seminormed spaces defined by Orlicz functions, Mathematica Slovaca, 58(3)(2008), 315-324. crossref(new window)

25.
Tripathy, B. C. and Sarma, B. Sequence spaces of fuzzy real numbers defined by Orlicz functions, Mathematica Slovaca, 58(5)(2008), 621-628. crossref(new window)

26.
Tripathy, B. C. and Borgogain, S. The sequence space $m(M,\phi,\Delta^n_m,p)^F$, Mathematical Modelling and Analysis, 13(4) (2008), 577-586. crossref(new window)

27.
Tripathy, B. C., Choudhary, B. and Sarma, B. On some new type generalized difference sequence spaces, Kyungpook Mathematical Journal, 48(4)(2008), 613-622. crossref(new window)